# SDR MWEA040057

- Difficulty date: April 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK SECTION STA 1165-1240 HAS NUMEROUS AREAS OF BARE METAL AND CORROSION. NOTE THAT SOME OF THE CORROSION IS ON THE BOTTOM SIDE OF SCREW HOLE.  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK.
